# SDR SWIA200515455

- Difficulty date: August 20, 2005
- Submitted: August 24, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 15,775 hours, 23,992 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 907
- Condition: Malfunctioned
- Location: Emergency Light
- Part time: 9,385 hours, 13,422 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY STRIP LIGHTS ADJACENT TO GALLEY INOP.  REPLACED FORWARD EMERGENCY BATTERY PACK.  OPERATIONAL CHECK GOOD.
